# SDR M3XA2017090507

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N135WL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1083
- Aircraft time: 2,400 hours, 10,529 cycles
- System (JASC): 6440 · Tail Rotor Indicating System
- Part: Gearbox
- Part number: L652A1010052
- Part serial: M3156
- Condition: Warning Message
- Location: Tail Rotor
- Part time: 2,400 hours, 10,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PL FOR TAIL ROTOR CHIP LIGHT INDICATION.  PERFORMED INSPECTION IAW  MSM  05-51-00, 6-13 AND AMM  65-40-00, 6-1 AND FIGURE 601.  FOUND ONE SMALL FINE HAIR ON THE CHIP DETECTOR, DEFINED AS CAT A.  CLEANED AND REINSTALLED CHIP DETECTOR AND PERFORMED A 20 MINUTE GROUND RUN WITH NO DISCREPANCIES NOTED.
